# SDR DL757070633

- Difficulty date: May 30, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 26,866 hours, 10,921 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 326002025
- Part serial: DL233
- Condition: Seized
- Location: Nr 5
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

AFTER LANDING NR 5 BRAKE SHOWED 5.  AFTER BLOCKED FUSE PLUG BLOWN AND TIRE DEFLATED.  ON LANDING AUTO BRAKES WERE SET AT 1 AND USED VERY LIGHTLY.  FOUND ASSY SEIZED.  REMOVED AND REPLACED NR 5 MAIN BRAKE ASSY LEAK CK OK.  REINSTALLED WHEEL ASSY PER M/M.
